Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Have a hard bulging stomach. Is it due to the meth addiction?

I was recently on meth but now am off of it for 3 weeks, I haven t had a period in 2 or 3 months and my stomach is hard and has a bulge, I only weigh 110. I was on drugs for about 4 months but did them everyday. Horrible I know But I have turned my life around. I don t understand why my belly is this way. When I lay on my back its tight and I can push on it and it feels like a line of soft tissue is inside under my belly button. Any ideas???
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi shawn ! It is good that you leave all those thing that waste your life. Congratulation ! Now about your symptom as you didn't tell me, burning urination, abdominal cramp, etc it means you need ultrasound checkup. As check up is better than living in fear. Wishing you great health and bright future. Bye.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor